MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE BFH HEAD 52MM MEDIUM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE BFH HEAD 52MM MEDIUM NECK; HIP COMPONENT
Model Number 38015200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to infection revision njr number: (b)(4).Side:r; primary asa: p1 - fit and healthy; additional information received on 10/21/2020 from (b)(6).He sent an email to complaints containing specific lot numbers for an event.See correspondence log.Components not revised: profemur tl stem size 9 / product id: prtl0029 / lot number: 068575785; profemur® neck 15dg var/val long / product id: pha01262 / lot number: u0983036.Mhra reference no: (b)(4).

Brand Name
CONSERVE BFH HEAD 52MM MEDIUM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10777671
Report Number3010536692-2020-00684
Device Sequence Number3884329
Product Code KWA
UDI-Device IdentifierM684380152001
UDI-PublicM684380152001
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38015200
Device Catalogue Number38015200
Device Lot Number048577492
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2020
Initial Report FDA Received Date11/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;